A 18-year-old female asked:
Disclaimer

Will the effects of overdose of progesterone gradually decrease with time?

1 doctor answer
Dr. Jane Van Dis
17 years experience in Obstetrics and Gynecology
Yes: You'd have to take a lot of Progesterone to overdose, as high doses are frequently given for patients undergoing chemotherapy, etc. But to answer your question, yes over time the effects of Progesterone do diminish.
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 49-year-old female asked:
Dr. Edgar Mendizabal
54 years experience in Internal Medicine
Use a different pill: As oral contraceptive.
1
1 thank
A 27-year-old female asked:
Dr. Jeffrey Juchau
32 years experience in Family Medicine
Progesterone: is produced by the Corpus luteum early in pregnancy to keep the fertilized egg implanted in the uterus and growing, around 12 weeks this function is ... Read More
1
1 thank
A 48-year-old member asked:
Dr. John Jarrett
43 years experience in Fertility Medicine
Not really: First of all, it is very hard to overdose on the cream and secondly Progesterone is very bening. However, if one uses it inapropriately in terms of t ... Read More
9
9 thanks
A 29-year-old female asked:
Dr. Tracie Leonhardt
28 years experience in Emergency Medicine
Yes: If you take too much on one hormone it will throw the other hormones out of balance. There are symptoms involved with too much progesterone. They in ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month